Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Msc in rheumatology

Premium Questions

Dr.    Mohammed Taher Ali MD

my son aged 22 having bp 160/90. studying m.sc. weight 83 height 172.pis advice. ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Amarnath MD

hi,for a couple of days my feet have been very cold and i've awakend with a headache,both are uncommon for me.i would like to add that i see a Rheumatology on a regular basis and have never had a blood ... View answer

Answered by : Dr. Amarnath ( General & Family Physician)
Dr. Shruti Rijhwani MD

to a rheumatologist or other doctors only who been certified by the XXXXXXX college of rheumatology that treat lupus ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Naval Mendiratta MD

to a rheumatologist or other doctors only who been certified by the XXXXXXX college of rheumatology that treat lupus ... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Ravi Soni MD

Sir ,due to episode of depression in1996 as a shock of giving up my MSc final exam leaving my exam center from the gate. I take flunil 20 mg only for 21days and left the treatment in between this medicine ... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)

Public Forum Discussions

Dr.   Munish Sood MD

for the pain is Co-codamol 30/500. He is due a rheumatology apt within the next few weeks, but in the meantime ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Charles S Narasi MD

I have been experiencing upper abdominal issues for almost 7 months. I have been to a GI doctor and been diagnosed with GERD and erosive esophagitis and they are treating with proton pump inhibitors and I have been using... View answer

Answered by : Dr. Charles S Narasi ( Gastroenterologist)
Dr.     Naveen Kumar Sharma MD

My husband suffering from his mid foot pain on his right foot . Taken MRI Went to many orthopedics all diagonised was not at any help . Some said gout and taken gout medication then the doctors ruled out gout bec gout was... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Praveen Tayal MD

I have been to a rheumatologist and had test done and everything came back ok. put i get a lot of joint pain and the joint pain is relieved after I break out in whelps. I have changed my diet, detergent etc. I have also... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Indu Kumar MD

My Sperm Count = 26.50 million/ml; Motility (PR + NP) = 51%; (PR = 40%, NP = 11%) Immotility = 49%; MSC = 13.40 Million/ml; Progressive MSC = 10.60 Million/ml; Velocity = 11.00 mic/sec; Sperm Motility ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)

Mobile Questions and Answers

Dr. Benard Shehu MD

This symptoms may be related to rheumatological problems. Consult a rheumatologist.

Dr. Klerida Shehu MD

hi there are a lot of causes but the most important are myositis ( rheumatologic problem) and viral infection

Dr.  Shafi Ullah Khan MD

That depends on your rheumatologist. COuld be rheumatological association. Needs correlation